# SDR HNAA2010031700061

- Difficulty date: March 5, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 59,086 hours, 66,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 FIRST TWO RED FLOOR LEVEL LIGHTS NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT POSITION 3352-PS2.
